Journal Article

Unusual Appendicitis

Geoffrey S. Gottlieb, Anna Wald and Nick Agoff

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 37, issue 10, pages 1378-1379
Published in print November 2003 | ISSN: 1058-4838
Published online November 2003 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/379079
Unusual Appendicitis

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  396 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.